DOI QR코드

DOI QR Code

MIXED QUASI VARIATIONAL INEQUALITIES INVOLVING FOUR NONLINEAR OPERATORS

  • Received : 2019.03.07
  • Accepted : 2020.01.29
  • Published : 2020.03.25

Abstract

In this paper we introduce and consider a new class of variational inequalities with four operators. This class is called the extended general mixed quasi variational inequality. We show that the extended general mixed quasi variational inequality is equivalent to the fixed point problem. We use this alternative equivalent formulation to discuss the existence of a solution of extended general mixed quasi variational inequality and also develop several iterative methods for solving extended general mixed quasi variational inequality and its variant forms. We consider the convergence analysis of the proposed iterative methods under appropriate conditions. We also introduce a new class of resolvent equation, which is called the extended general implicit resolvent equation and establish an equivalent relation between the extended general implicit resolvent equation and the extended general mixed quasi variational inequality. Some special cases are also discussed.

References

  1. Baiocchi, A., & Capelo, A. (1984). Variational and Quasi-Variational Inequalities. New York: John Wiley and Sons.
  2. Bnouhachem, A., & Noor, M. A. (2008). Numerical method for general mixed quasi-variational inequalities. Applied Mathematics and Computation, 204(1):27-36.
  3. Bnouhachem, A., & Noor, M. A. (2009). New inexact implicit method for general mixed quasi variational inequalities. Journal of Global Optimization, 44(3): 409-421.
  4. Bnouhachem, A., Noor, M. A., Khalfaoui, M., & Zhaohan, S. (2011). A resolvent method for solving mixed variational inequalities. Journal of King Saud University-Science, 23(2): 235-240.
  5. Bnouhachem, A., Noor, M. A., Massaq, A., & Zhaohan, S. (2012). Some iterative algorithms for solving mixed variational inequalities. Journal of Advanced Mathematical Studies, 5(2): 1-12.
  6. Bnouhachem, A., Noor, M. A., Noor, K. I., & Sheng, Z. (2011). Some new resolvent methods for solving general mixed variational inequalities. International Journal of Modern Physics B, 25(32): 4419-4434.
  7. Cristescu, G., & Lupsa, L. (2002). Non-connected convexities and applications. Dordrecht, Holland: Kluwer Academic, Publlisher.
  8. Kinderlehrer, D., & Stampacchia, G. (2000). An Introduction to Variational Inequalities and their Applications (Vol. 31): SIAM Publications, Phildelphia, PA, USA, 2000.
  9. Konnov, I. V., & Pinyagina, O. V. (2011). Solution method for monotone mixed variational inequalities. Lobachevskii Journal of Mathematics, 32(4): 446-452.
  10. Liu, Q., & Cao, J. (2010). A recurrent neural network based on projection operator for extended general variational inequalities. IEEE Transactions on Systems, Man, and Cybernetics, Part B: Cybernetics, 40(3): 928-938.
  11. Maugeri, A. (1995). Variational inequalities and network equilibrium problems. New York: Plenum Pub Corp.
  12. Noor, M. A. (1988). General variational inequalities. Applied Mathematics Letters, 1(2): 119-122.
  13. Noor, M. A. (2004). Fundamentals of mixed quasi variational inequalities. International Journal of Pure and Applied Mathematics, 15(2): 137-258.
  14. Noor, M. A. (2004). Some developments in general variational inequalities. Applied Mathematics and Computation, 152(1): 199-277.
  15. Noor, M. A., & Noor, K. I. (2004). On general mixed quasivariational inequalities. Journal of Optimization Theory and Applications, 120(3): 579-599.
  16. Noor, M. A. (2008). Auxiliary principle technique for extended general variational inequalities. Banach Journal of Mathematical Analysis, 2: 33-39.
  17. Noor, M. A. (2009). Extended general variational inequalities. Applied Mathematics Letters, 22: 182-186.
  18. Noor, M. A., Noor, K. I., & Khan, A. G. (2013). Some iterative schemes for solving extended general quasi variational inequalities. Applied Mathematics & Information Sciences, 7(3): 917-925.
  19. Noor, M. A., Noor, K. I., & Khan, A. G. (2014). Parallel schemes for solving a system of extended general quasi variational inequalities. Applied Mathematics and Computation, 245(2014): 566-574.
  20. Stampacchia, G. (1964). Formes bilineaires coercivites sur les ensembles convexes. Comptes Rendus del Academie des Sciences. Paris, 258: 4413-4416.
  21. Youness, E.A. (1999). E-convex sets, E-convex functions, and E-convex programming. Journal of Optimization Theory and Applications, 102: 439-450.